Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 202, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 26, 2018, 3:10 PM CDT for 4 counties in Missouri. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 3:10 PM CDT (20:10 UTC)
- Expired
- Jun 26, 2018, 4:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barton County, MO, Cedar County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 98 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:15 PM CDT | TSTM WND DMG | Walker, MO | POWER LINE HALF LAID OVER LOCATED NORTH OF WALKER. BIG CEDAR TREE BLOWN OVER IN THE FAIRHAVEN AREA. TIME ESTIMATED BASED ON RADAR. DELAYED REPORT. |
| Jun 26, 3:30 PM CDT | TSTM WND DMG | 1 Ne Osceola, MO | LARGE TREES AND POWER LINES SNAPPED ABOUT 0.5 MI N OF THE DOWNTOWN SQUARE. |
| Jun 26, 3:30 PM CDT | TORNADO | 5 Nw Osceola, MO | A NWS STORM SURVEY REVEALED THAT AN EF-1 TORNADO TOUCHED DOWN 5 MILES WEST OF OSCEOLA AND TRACKED EAST 2.4 MILES FOR AROUND 5 MINUTES BEFORE LIFTING 3 MILES NORTH NORTHWEST OF OSCEOLA . MAXIMUM PATH WIDTH WAS 200 YARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 710 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.7
The text
As transmitted.
160
WUUS53 KSGF 262010
SVRSGF
MOC011-039-185-217-262100-
/O.NEW.KSGF.SV.W.0202.180626T2010Z-180626T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
310 PM CDT TUE JUN 26 2018
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Northern Barton County in southwestern Missouri...
Cedar County in southwestern Missouri...
St. Clair County in west central Missouri...
Vernon County in west central Missouri...
* Until 400 PM CDT
* At 310 PM CDT, severe thunderstorms were located along a line
extending from near Schell City to near Arcadia, moving east at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Stockton Lake... Truman Lake...
Nevada... El Dorado Springs...
Stockton... Osceola...
Liberal... Sheldon...
Montevallo... Walker...
Schell City... Bronaugh...
Jerico Springs... Moundville...
Roscoe... Milo...
Deerfield... Irwin...
Vista... Harwood...
This includes Interstate 49 between mile markers 70 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These thunderstorms are capable of producing all types of severe
weather including extremely large hail, destructive straight line
winds and tornadoes. Move quickly to a safe shelter such as an
interior room, a bathroom, closet or basement.
&&
LAT...LON 3805 9426 3804 9423 3802 9424 3805 9421
3804 9419 3806 9415 3803 9406 3812 9405
3813 9350 3767 9376 3758 9400 3758 9407
3755 9408 3756 9461 3776 9462
TIME...MOT...LOC 2010Z 270DEG 30KT 3807 9409 3769 9455
HAIL...1.00IN
WIND...60MPH
$$
Hatch2 follow-up statements
808
WWUS53 KSGF 262039
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
339 PM CDT TUE JUN 26 2018
MOC011-217-262049-
/O.CAN.KSGF.SV.W.0202.000000T0000Z-180626T2100Z/
Barton MO-Vernon MO-
339 PM CDT TUE JUN 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BARTON AND VERNON
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
central, southwestern and west central Missouri.
LAT...LON 3813 9350 3767 9376 3758 9399 3764 9408
3767 9408 3767 9407 3795 9407 3813 9376
TIME...MOT...LOC 2039Z 259DEG 46KT 3814 9363 3776 9409
$$
MOC039-185-262100-
/O.CON.KSGF.SV.W.0202.000000T0000Z-180626T2100Z/
Cedar MO-St. Clair MO-
339 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CEDAR AND CENTRAL ST. CLAIR COUNTIES...
At 339 PM CDT, severe thunderstorms were located along a line
extending from near Lowry City to 9 miles southwest of El Dorado
Springs, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stockton Lake... Truman Lake...
El Dorado Springs... Stockton...
Osceola... Jerico Springs...
Roscoe... Vista...
Olympia... Caplinger Mills...
Wagoner... Iconium...
Tiffin... Filley...
Cedar Springs... Monegaw Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These thunderstorms are capable of producing all types of severe
weather including extremely large hail, destructive straight line
winds and tornadoes. Move quickly to a safe shelter, such as an
interior room, a bathroom or closet or basement.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3813 9350 3767 9376 3758 9399 3764 9408
3767 9408 3767 9407 3795 9407 3813 9376
TIME...MOT...LOC 2039Z 259DEG 46KT 3814 9363 3776 9409
HAIL...1.00IN
WIND...60MPH
$$
Hatch680
WWUS53 KSGF 262054
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
354 PM CDT TUE JUN 26 2018
MOC039-185-262104-
/O.EXP.KSGF.SV.W.0202.000000T0000Z-180626T2100Z/
Cedar MO-St. Clair MO-
354 PM CDT TUE JUN 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR CEDAR AND CENTRAL ST. CLAIR
COUNTIES WILL EXPIRE AT 400 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 900 PM CDT for
central, southwestern and west central Missouri.
LAT...LON 3813 9350 3767 9376 3758 9399 3764 9408
3767 9408 3767 9407 3795 9407 3813 9376
TIME...MOT...LOC 2054Z 270DEG 30KT 3814 9349 3776 9395
$$
HatchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:43 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 26, 12:43 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1243 PM CDT Tue Jun 26 2018
.SHORT TERM...(Today and tonight)
Issued at 237 AM CDT Tue Jun 26 2018
Main focus will be the chance of severe storms today and with
excessive heat for Wed/Thu.
Surface low pressure was located near the IA/NE/SD borders early
this morning. Convection was occurring across our CWA along the
I-44 corridor within an area of higher moisture (1.5-1.7 PWAT)
along the southeast edge of an upper level jet streak and 850 mb
low level jet. While the storms have been moving over roughly the
same locations, they remain scattered in nature and at this point
at least are not posing any flooding risk. A few have pulsed up to
marginally severe but for the most part have remained sub-severe.
The current convection should slide off to the east and dissipate
by mid morning, but another surge of moisture is expected by late
morning into the afternoon ahead of a surface front as the low
shifts slowly east across Iowa. Instability will increase during
the afternoon with 2000-3000 ML CAPE values by late afternoon.
Shear values will also begin to increase by late afternoon into
the evening, especially as the low level jet intensifies. The best
area for severe storms look to be along and north of the I-44
corridor from late afternoon through the evening, with large hail
and damaging wind the main severe weather risk. An isolated
tornado can't be ruled out.
.LONG TERM...(Wednesday through Monday)
Issued at 237 AM CDT Tue Jun 26 2018
The main upper level wave will move into the Great Lakes region on
Wednesday and the precipitation should also move east out of our
area. Upper level ridging will begin over the area and should
increase our heat and heat index values, especially on Wednesday
and Thursday with much warmer mid level air edging eastward into
the CWA. Will be issuing a heat advisory for the western portion
of the CWA for Wednesday and will probably need one for nearly the
entire area on Thursday, but will hold off on going out that far
in time right now. Highs Wednesday in the low to mid 90s and on
Thursday in the mid to upper 90s. Heat index values from the upper
90s to around 106 on Wednesday and 102 to 107 on Thursday.
Another upper trough will begin to push into the plains over the
weekend with the upper ridge continuing to push eastward into the
eastern U.S. Will see more of a southwesterly flow aloft and a
return of low level Gulf moisture, so the convection chances will
be on the increase for the later half of the long term period.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1235 PM CDT Tue Jun 26 2018
Scattered thunderstorms will impact southern Missouri through this
evening. MVFR and brief IFR can be expected around storms. There
is also the potential for hail and gusty winds.
Storms will then end later tonight with VFR returning to the
region and continuing into Wednesday.
Outside of thunderstorms, surface winds will remain out of the
south to southwest with late morning and afternoon gusts over 20
knots. There will be low level wind shear overnight and early
Wednesday morning.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from 1 PM to 10 PM CDT Wednesday for MOZ066-067-
077-078-088-089-093-094-101.
KS...Heat Advisory from 1 PM to 10 PM CDT Wednesday for KSZ073-097-
101.
&&
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...SchaumannHazardous weather outlook, Jun 26, 12:10 PM CDT, 3 hours before
Hazardous Weather Outlook National Weather Service Springfield MO 1210 PM CDT Tue Jun 26 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271715- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1210 PM CDT Tue Jun 26 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Limited flooding risk. Elevated lightning risk. Limited excessive heat risk. DISCUSSION... Heat index values this afternoon are expected to reach the mid 90s to around 100 degrees across southern Missouri and southeastern Kansas. A strongly unstable environment and moderate amounts of wind shear will support the development of scattered strong to severe thunderstorms this afternoon across portions of eastern Kansas and west-central Missouri. These storms will then congeal into small clusters and move southeast across much of the remainder of the Missouri Ozarks this evening. The main potential severe weather hazards will be hail up to the size of golf balls and damaging wind gusts in excess of 60 mph. There is also a limited risk for an isolated tornado. The main severe weather threat will generally occur along and north of the Interstate 44 corridor from mid afternoon through late evening. In addition to the chance of severe storms, very heavy rain will be likely and may lead to some isolated localized flooding. Frequent lightning can also be expected from these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hot and humid conditions will return to the area Wednesday with temperatures rising into the mid to upper 90s and heat index values from the upper 90s to around 107. Even hotter conditions are expected on Thursday with heat index values from 100 to 107 expected. Thunderstorm chances will return to the area Friday into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening generally along and north of the Interstate 44 corridor. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Special weather statement, Jun 26, 10:22 AM CDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Springfield MO
1022 AM CDT TUE JUN 26 2018
MOZ056-261545-
Morgan MO-
1022 AM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN COUNTY UNTIL 1045
AM CDT...
At 1021 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Versailles, moving east at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Lake of The Ozarks... Versailles...
Laurie... Barnett...
Gravois Mills... Rocky Mount...
LAT...LON 3846 9266 3835 9268 3835 9269 3830 9269
3822 9270 3821 9293 3823 9294 3842 9299
TIME...MOT...LOC 1521Z 281DEG 36KT 3832 9279
RaberdingLocal storm report, Jun 26, 11:09 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 AM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM HAIL RICHLAND 37.86N 92.40W
06/26/2018 E1.00 INCH PULASKI MO PUBLIC
TIME ESTIMATED BY RADAR.
&&
MMTSpecial weather statement, Jun 26, 12:33 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Springfield MO
1233 PM CDT TUE JUN 26 2018
MOZ057-058-070-071-081-261815-
Maries MO-Phelps MO-Miller MO-Laclede MO-Pulaski MO-
1233 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARIES...SOUTHEASTERN
MILLER...NORTHEASTERN LACLEDE...PULASKI AND PHELPS COUNTIES UNTIL 115
PM CDT...
At 1233 PM CDT, Doppler radar was tracking a strong thunderstorm near
Richland, or 13 miles west of Waynesville, moving northeast at 55
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Rolla... Fort Leonard Wood...
Waynesville... St. Robert...
Richland... Dixon...
Crocker... Iberia...
Doolittle... Newburg...
Edgar Springs... Stoutland...
Brinktown... Devil's Elbow...
Laquey... Northwye...
Swedeborg... Ozark Springs...
Jerome...
This includes Interstate 44 between mile markers 140 and 169, and
between mile markers 171 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3805 9164 3779 9176 3779 9181 3768 9181
3765 9182 3770 9246 3780 9254 3783 9250
3782 9246 3786 9241 3795 9241 3819 9220
TIME...MOT...LOC 1733Z 239DEG 48KT 3779 9243
HatchSpecial weather statement, Jun 26, 2:06 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Springfield MO
206 PM CDT TUE JUN 26 2018
MOZ058-070-071-261945-
Maries MO-Phelps MO-Pulaski MO-
206 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARIES...NORTHEASTERN
PULASKI AND NORTHERN PHELPS COUNTIES UNTIL 245 PM CDT...
At 206 PM CDT, Doppler radar was tracking a strong thunderstorm near
Doolittle, or 10 miles west of Rolla, moving east at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Rolla... St. James...
Dixon... Doolittle...
Newburg... Northwye...
Jerome... Vichy...
Rosati...
This includes Interstate 44 between mile markers 171 and 179, and
between mile markers 184 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
central and east central Missouri.
LAT...LON 3788 9216 3802 9221 3802 9218 3807 9218
3827 9164 3816 9164 3815 9153 3787 9153
TIME...MOT...LOC 1906Z 254DEG 30KT 3798 9197
HatchSpecial weather statement, Jun 26, 2:33 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Springfield MO
233 PM CDT TUE JUN 26 2018
MOZ055-067-068-262015-
Benton MO-Hickory MO-St. Clair MO-
233 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HICKORY...BENTON AND
ST. CLAIR COUNTIES UNTIL 315 PM CDT...
At 233 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lowry City, or 18 miles south of Clinton, moving northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Truman State Park... Truman Lake...
Warsaw... Lincoln...
Cole Camp... Osceola...
Lowry City... Cross Timbers...
Roscoe... Ionia...
Vista... Gerster...
Palo Pinto... Quincy...
Lakeview Heights... Crockerville...
Fristoe... Knobby...
Racket... Johnson City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
central, southwestern and west central Missouri.
LAT...LON 3846 9307 3819 9308 3819 9306 3807 9306
3788 9381 3790 9406 3803 9406 3821 9381
3821 9353 3842 9351 3851 9338 3852 9329
TIME...MOT...LOC 1933Z 235DEG 28KT 3811 9371
HatchSpecial weather statement, Jun 26, 2:56 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Springfield MO
256 PM CDT TUE JUN 26 2018
KSZ073-097-101-MOZ066-067-077-078-262045-
Cherokee KS-Bourbon KS-Crawford KS-Vernon MO-Cedar MO-Barton MO-
St. Clair MO-
256 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOURBON...NORTHERN
CHEROKEE...CRAWFORD...WESTERN BARTON...NORTHWESTERN CEDAR...ST. CLAIR
AND VERNON COUNTIES UNTIL 345 PM CDT...
At 256 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Montrose to 8 miles west of Arcadia.
Movement was east at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Pittsburg... Prairie State Park...
Truman Lake... Nevada...
Fort Scott... El Dorado Springs...
Frontenac... Girard...
Arma... Appleton City...
Osceola... Liberal...
Cherokee... Weir...
Lowry City... Sheldon...
Mulberry... Chicopee...
Mccune... Nashville...
This includes Interstate 49 between mile markers 69 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
southeastern Kansas...and central, southwestern and west central
Missouri. A severe thunderstorm watch also remains in effect until
900 PM CDT for southeastern Kansas...and southwestern Missouri.
LAT...LON 3758 9509 3806 9442 3803 9423 3802 9424
3806 9413 3803 9406 3821 9405 3820 9350
3736 9450 3736 9461 3732 9462 3732 9507
TIME...MOT...LOC 1956Z 282DEG 24KT 3832 9401 3765 9478
HatchThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:59 PM CDT | Special Weather Statement | SGF | Ozark | 46 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 43 min |
| Jun 25, 10:28 PM CDT | Special Weather Statement | SGF | Greene | 47 min |
| Jun 26, 12:03 AM CDT | Special Weather Statement | SGF | Laclede | 42 min |
| Jun 26, 1:40 AM CDT | Special Weather Statement | SGF | Pulaski | 50 min |
| Jun 26, 1:51 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 26 min |
| Jun 26, 2:43 AM CDT | Special Weather Statement | SGF | Texas | 47 min |
| Jun 26, 2:48 AM CDT | Special Weather Statement | SGF | Texas | 57 min |
| Jun 26, 2:53 AM CDT | Severe Thunderstorm Warning | SGF | Texas | 22 min |
| Jun 26, 2:58 AM CDT | Special Weather Statement | SGF | Greene | 47 min |
| Jun 26, 3:20 AM CDT | Heat Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 5 days |
| Jun 26, 3:25 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 38 min |
| Jun 26, 3:58 AM CDT | Special Weather Statement | SGF | Webster | 47 min |
| Jun 26, 4:12 AM CDT | Areal Flood Advisory | SGF | Greene, Webster | 4 hr |
| Jun 26, 5:31 AM CDT | Special Weather Statement | SGF | Dent | 44 min |
| Jun 26, 7:21 AM CDT | Special Weather Statement | SGF | Benton | 39 min |
| Jun 26, 9:17 AM CDT | Special Weather Statement | SGF | Morgan | 43 min |
| Jun 26, 9:37 AM CDT | Special Weather Statement | SGF | Morgan | 38 min |
| Jun 26, 9:57 AM CDT | Special Weather Statement | SGF | Miller | 48 min |
| Jun 26, 10:22 AM CDT | Special Weather Statement | SGF | Morgan | 23 min |
| Jun 26, 12:33 PM CDT | Special Weather Statement | SGF | Phelps, Pulaski | 42 min |
| Jun 26, 12:51 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 39 min |
| Jun 26, 1:08 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 52 min |
| Jun 26, 1:25 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 20 min |
| Jun 26, 1:29 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 46 min |
| Jun 26, 1:56 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 49 min |
| Jun 26, 2:06 PM CDT | Special Weather Statement | SGF | Maries | 39 min |
| Jun 26, 2:19 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 41 min |
| Jun 26, 2:33 PM CDT | Special Weather Statement | SGF | Benton, St. Clair | 42 min |
| Jun 26, 2:42 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 20 min |
| Jun 26, 2:47 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Jun 26, 2:48 PM CDT | Areal Flood Advisory | SGF | Dent | 6 hr |
| Jun 26, 2:56 PM CDT | Special Weather Statement | SGF | Barton, St. Clair, Vernon | 49 min |
| Jun 26, 3:13 PM CDT | Special Weather Statement | SGF | Barton, Jasper, Newton | 47 min |
| Jun 26, 3:16 PM CDT | Special Weather Statement | SGF | Benton, Camden, Hickory, Miller, Morgan | 44 min |
| Jun 26, 3:37 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Miller, Morgan, St. Clair | 38 min |
| Jun 26, 3:58 PM CDT | Special Weather Statement | SGF | Dade, Lawrence, Newton | 47 min |
| Jun 26, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 1 more | 39 min |
| Jun 26, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 44 min |
| Jun 26, 4:22 PM CDT | Tornado Warning | SGF | Phelps, Pulaski | 23 min |
| Jun 26, 4:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Stone | 50 min |
| Jun 26, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski | 49 min |
| Jun 26, 4:44 PM CDT | Areal Flood Advisory | SGF | McDonald, Newton | 6 hr |
| Jun 26, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 24 min |
| Jun 26, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Stone, Taney, Webster and 1 more | 51 min |
| Jun 26, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 40 min |
| Jun 26, 5:38 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 19 min |
| Jun 26, 5:46 PM CDT | Tornado Warning | SGF | Wright | 14 min |
| Jun 26, 5:56 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney, Texas, Wright | 49 min |
| Jun 26, 6:02 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas, Wright | 28 min |
| Jun 26, 6:29 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more | 46 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.